# SDR SWIA200414141

- Difficulty date: October 5, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120ER
- Aircraft serial: 120195
- Aircraft time: 24,937 hours, 32,752 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CORNER ANGLE BRACKETS CRACKED AT ST 4121.5 BELOW FLOOR PANELS 221GF AND 222GF.  ITEM FOUND AT C-CHECK INSPECTION.  BRACKETS REPLACED IAW EMB 120 SRM 53-10-10 FIG 13, ITEM 10, 51-25-00, 51-30-01, 51-40-02, 51-22-00, AND 51-40-05.
